# SDR ASAA2022111340738

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,980 hours, 11,350 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-900 AMM 21-62 TASK 801 AND HAD RAM ACTUATOR FAULT ON #1 PZTC BITE. FAULT CLEARED AND VERIFIED ACTUATOR OPERATES CORRECTLY. OPS CHECK GOOD ALL TEST PASS.
